# SDR CHQA000477

- Difficulty date: April 8, 2004
- Submitted: April 9, 2004
- Operation: Air carrier
- Aircraft: N841
- Make and model: Emb EMB-135LR
- Aircraft serial: 145737
- Aircraft time: 2,172 hours, 2,040 cycles
- Engine: Allsn AE3007A
- Engine time: 2,172 hours, 2,040 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

FLT 6490 DFW - OKC:  JUST AFTER TAKEOFF THROUGH ACCELERATION ALTITUDE WITH ALL ENGINE INDICATIONS NORMAL, NR 2 ENGINE FLAMED-OUT.  CREW ADVISED PRIOR TO V1, HEARD A POP.  AN EMERGENCY WAS DECLARED AND NR 2 ENGINE WAS SECURED.  THE AIRCRAFT RETURNED TO DFW, MADE NORMAL APPROACH, AND LANDED WITHOUT INCIDENT.  MAINTENANCE BOROSCOPED THE ENGINE AND FOUND EXCESSIVE DAMAGE TO COMPRESSOR AND INLET GUIDE VANES.  ENGINE CHANGE IS IN PROGRESS.  INDICATIONS WERE NORMAL.
